MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER

INTUITIVE SURGICAL, INC ENDOWRIST SP; MONOPOLAR CURVED SCISSORS ER
Model Number 431100-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received a da vinci product involved with this complaint to perform failure analysis.The monopolar curved scissors (mcs) instrument was analyzed and found to have a broken instrument tube adapter.This component is located at the distal end of the instrument and serves as the interface between the instrument and the user-installed tip accessory.The broken pieces were not returned.The broken tube adapter made it difficult to install a tip and caused the tip to not be securely attached.Visual inspection was performed and found no damage to the housing.The housing was removed for inspection and found no internal damage.The input disks were manually articulated with no issues.Additionally, the instrument was found to have a detached fragment.The fragment was not returned and was likely caused by the broken tube adapter.The probable root cause is attributed to damage during use, which may result from inadvertent collisions with other instruments, instruments driven outside the field of view, or using the mcs instrument to retract anatomy.
 
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, the monopolar curved scissors (mcs) instrument's tip was chipped.The procedure was completed with no reported injury.

Brand Name
ENDOWRIST SP
Common Device Name
MONOPOLAR CURVED SCISSORS ER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key23823893
Report Number2955842-2025-48794
Device Sequence Number10066812
Product Code NAY
UDI-Device Identifier00886874124048
UDI-Public(01)00886874124048(10)K12250213
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K241814
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number431100-01
Device Catalogue Number431100
Device Lot NumberK12250213 0011
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/26/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown